# SDR SIMA200935703

- Difficulty date: December 22, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 24,642 hours, 24,365 cycles
- Engine: Rroyce AE3007A1
- Engine time: 12,202 hours, 11,184 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2792 DURING THE CLIMBOUT THE CREW REPORTED AN EXHAUST TYPE ODOR IN THE  COCKPIT. ODOR INTENSIFIED.  BOTH COCKPIT CREW MEMBERS DONNED OXYGEN MASK & ELECTED TO RETURN TO DFW.  PASSENGERS DID NOT REPORT DETECTING ANY EXHAUST ODORS.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW AMM 71-00-00.  OPERATIONAL CHECK GOOD AND PERFORMED ETN EM-72-034 R4 NO NOTICEABLE OIL ODORS IN ACFT.  DURING SHOP VISIT THE PFI WAS DECLARED AS BEING THE 0 CARBON SEAL, HOWEVER ALL SEALS WERE LEAKING ON THE ENGINE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
